• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Clozapine?

C

codedry

Member
Joined
Jun 9, 2009
Messages
14
Location
dublin
i am now on Clozapine and the thoughts have gone a way thank god!:D but does it stop you having a "time of the month". i was on risperdal and havent have one since feb. i was wondering if it will come back.
any girls with information on tis please reply as i am begining to think that i will never again have one:scared: again!
 
trombone_babe

trombone_babe

Well-known member
Joined
Jul 15, 2009
Messages
1,191
Location
Kent
Good, glad that's sorted. Lots of meds, not just MH meds, can interfere with your cycle. Mine makes them more frequent, like between every 13 -24 days :eek:
 
Z

zak

New member
Joined
Nov 1, 2009
Messages
4
advise

i am now on Clozapine and the thoughts have gone a way thank god!:D but does it stop you having a "time of the month". i was on risperdal and havent have one since feb. i was wondering if it will come back.
any girls with information on tis please reply as i am begining to think that i will never again have one:scared: again!

my brother is considering goint onto this medication, we as a family have lloked up the drug but would like to hear from people taking the medication.. can you advise me if the drug is effective and what you think of it , also what support is needed for someone about to take the medication ..

thanking you in advance
 
C

codedry

Member
Joined
Jun 9, 2009
Messages
14
Location
dublin
hi

hi
well for the first month you have to get blood pressure taken and your tem
and blood taken every day for a month.
they will more than likly want him to stay in hospital for the first couple of weeks
until you gey bloods taken every week.(as they incresse the meds)

their are some side affects. for the first week or two you could eat every thing you see and sleep al day but that goes away.

but i am now on 250 and am feeling great the dark cloud of delusions has melted away and am now going back to work next week. :)

its a big comitment to make but its worth it

i hope this helps:hug:
 
Thread starter Similar threads Forum Replies Date
J Psychiatric Drugs/Medications 9
N Psychiatric Drugs/Medications 2
Top